Skip to content

Panado Paracetamol 500mg 16 Effervescent Tablets

R 38.95

What are Panado Effervescent Tablets?

Panado Effervescent Tablets helps with the relief of mild pains caused by headaches, toothaches and pains associated with colds and flu. It's relief you can trust for the whole family

How to use:

  • Adults: 2 tablets dissolved in at least half a glass of water up to 4 times daily as required
  • Children 6 to 12 years: see enclosed package insert

Ingredients:  Each effervescent tablet contains:

  • Paracetamol - 500 mg